Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operators on a quasi-reflexive Banach space


Author: P. M. Cuttle
Journal: Proc. Amer. Math. Soc. 13 (1962), 993-997
MSC: Primary 47.10; Secondary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1962-0143041-0
MathSciNet review: 0143041
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10, 46.50

Retrieve articles in all journals with MSC: 47.10, 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143041-0
Article copyright: © Copyright 1962 American Mathematical Society